# SDR SCNA99123

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, THE LEFT FORWARD AND AFT EMERGENCY OVERWING EXIT IDENTIFIERS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 335022, OPERATIONALLY CHECKS GOOD.
